# SDR ASAA2023101545680

- Difficulty date: October 15, 2023
- Submitted: October 17, 2023
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 35,769 hours, 11,214 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PACK CAUTION LIGHT ILLUMINATES DURING MASTER CAUTION RECALL. RESETS WITH MASTER CAUTION PUSH TO RESET. GROUNDED - YES. RELEASED PER MEL 21-32B RIGHT HAND PACK PRIMARY TEMP CONTROL INOP.AUTH BY SEAMC.  PERFORMED RH PACK BITE REF FIM 21-62 TASK 801. OPS CHK GOOD. NO 30 DAY HISTORY. MEL 21-32B CLEARED. FC PLACARD REMOVED. SEAMC NOTIFIED.
